# SDR ASOA20121010081

- Difficulty date: October 10, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 24,853 hours, 19,204 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BWT138003
- Condition: Disconnected
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED ODOR OF SMOKE AT SEATS 6-7.  MX INSPECTED AND FOUND DUCT AT NR 2 RECIRCULATION FAN OFF UNDER FLOOR.  MX REINSTALLED DUCT AT NR 2 RECIRCULATION FAN AND OPS CHECKED GOOD.
